Convergent solutions of ordinary linear homogeneous differential equations in the neighborhood of an irregular singular point. (English) Zbl 0064.33603

Full Text: DOI


[1] J. Horn, Integration linearer Differentialgleichungen durch Laplacesche Integrale und Fakultätenreihen,Jahresbericht der Deutschen Math. Vereinigung, 24 (1915), 309–329; and also, Laplacesche Integrale, Binomialkoefficientenreihen und Gammaquotientenreihen in der Theorie der linearen Differentialgleichungen,Math. Zeitschrift, 21 (1924), 85–95.
[2] W. J. Trjitzinsky, Laplace integrals and factorial series in the theory of linear differential and linear difference equations,Trans. Amer. Math. Soc., 37 (1935), 80–146. · Zbl 0011.06901
[3] R. L. Evans, Asymptotic and convergent factorial series in the solution of linear ordinary differential equations,Proc. Amer. Math. Soc. 5 (1954), 89–92. · Zbl 0055.31502
[4] E. Fabry,Sur les intégrales des équations différentielles linéaires à coefficients rationnels, Thèse, 1885, Paris.
[5] H. L. Turrittin, Asymptotic expansions of solutions of systems of ordinary linear differential equations containing a parameter, Contributions to the theory of nonlinear oscillation,Annals of Math. Studies No. 29, Princeton Univ. Press, 81–116.
[6] M. Hukuhara, Sur les propriétés asymptotiques des solutions d’un système d’équations différentielles linéaires contenant un parametre,Mem. Fac. Eng., Kyushu Imp. Univ., Fukuoka, 8 (1937), 249–280.
[7] M. Hukuhara, Sur les points singuliers des équations différentielles linéaires II,Jour. of the Fac. of Sci., Hokkaido Imp. Univ., Ser. I., 5 (1937), 123–166. · JFM 64.1144.01
[8] N. E. Nörlund,Leçons sur les séries d’interpolation, Gauthiers-Villars, Paris, 1926, chap. vi.
[9] S. Lefschetz,Lectures on Differential Equations, Princeton Univ. Press, 1948. · Zbl 0061.16606
[10] W. J. Trjitzinsky, Analytic theory of linear differential equations,Acta Math. 62 (1934), 167–227. · JFM 60.1109.01
[11] G. Ehlers, Über schwach singuläre Stellen linearer Differentialgleichungssysteme,Archiv der Math., 3 (1952), 266–275. · Zbl 0048.07002
[12] H. Kneser, Die Reihenentwicklungen bei schwachsingulären Stellen linearer Differentialgleichungen,Archiv der Math. 2 (1949/50), 413–419. · Zbl 0043.30802
[13] G. D. Birkhoff, Singular points of ordinary linear differential equations,Trans. Amer. Math. Soc., 10 (1909), 436–470, and Equivalent singular points of ordinary linear differential equations,Math. Annalen, 74 (1913), 252–257. · JFM 40.0352.02
[14] G. Doetsch,Theorie und Anwendung der Laplace-Transformation, Dover 1943, p. 231. · Zbl 0060.24709
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.